# SDR CALA2022021400382

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 79,525 hours, 12,017 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Below Window 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFR DAMAGE,LEFT SIDE, BELOW THE 14TH WINDOW, 7:00 POSITION, DAMAGE OUTER SKIN  10 INCH BY 4 INCH VERIFIED PER AVO 5900 PART A. STEPS 1 THRU 6. OK TO CONTINUE. PER AVO 5900 COMPLIED WITH PART A. STEPS 1 THRU 6. PER AVO9500 PART A STEP 7 HFEC CW ON CUTOUT REF. 51-00-19 PART PER AVO PART A STEP 8 HFEC CW 2" RADIUS AROUND CUTOUT REF PER AVO9500 PART A STEP 9 HFEC C/W ALL EXISTING HOLES AT REMOVED PER AVO9500 PART A STEP 10 HFEC COUNTERSINK INSPECTION EXISTING COMPLIED WITH ALL STEPS OF AVO 9500. 6, NO DEFECTS NOTED. 51-00-19 PART 6, NO DEFECTS NOTED, OK TO CONTINUE. FASTENER LOCATION REF 767 NDT MANUAL PT6 51-00-16. NO DEFECTS OPEN COUNTERSINKS AT REMOVED FASTENER LOCATIONS REF 767 NDT NOTED. MANUAL PT6 53-30-02. NO CRACKS NOTED. NOTED CW WITH AVO 9500 PART A TO COMPLETION. VERIFIED MATERIAL REF PER. AVO# 9500 REV.A, STEP# 16, FOR TEAR VERIFIED ACCOMPLISHMENT OF STEPS 12 AND 13 OF AVO9500 REV. A. OK STRAP AND TEAR STRAP DOUBLER.OK TO FABRICATE. TO CONTINUE WITH REPAIR. PER. AVO# 9500 REV.A, STEP# 16, VERIFIED MATERIAL TO FAB. TEAR PER. AVO# 9500 REV.A, PART: C, STEP# 19, VERIFIED MATERIAL TO VERIFIED MATERIAL FOR REPAIR SKIN DOUBLER AND SKIN FILLER REF. PER AVO 9500 REV. A., ACCOMPLISHED PART B. STEP 12 AND 13, CUT COMPLIED WITH AVO9500 REV. A PART B STEP 14 TO ACCOMPLISH HFEC COMPLIED WITH AVO9500 REV. A PART B STEP 15 TO ACCOMPLISH HFEC SRAP SECTION FROM .071-2024-T3 ALUMINUM CLAD SHEET P.O# 2717276, FAB. REPAIR SKIN DOUBLER FROM .063-2024-T3 ALUMINUM CLAD SHEET PER. AVO#
